# SDR USAA2011081200006

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,611 hours, 40,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - SEAT 12C EXIT SIGN BROKEN.  INSTALLED LENS FOR EMERGENCY EXIT SIGN AT SEAT 12C.  OK FOR CONTINUED SERVICE.
